| Catalog Number |
1400300-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a 75% stenosed lesion in the proximal left circumflex (plcx) artery with moderate calcification and moderate tortuosity.For post dilation, the 3x8mm nc trek neo balloon dilation catheter (bdc) was advanced to the target lesion and the balloon inflated.However, the balloon ruptured at 12 atmospheres (atm) during the first inflation.Therefore, the bdc was removed from the patient.There was not adverse patient effect and no clinically significant delay reported in the procedure.A non-abbott balloon was used to continue the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.